Information Journal Paper
APA:
CopyRANO, G., BAG, T., & SAMANTA, S.K.. (2013). FINITE DIMENSIONAL GENERATING SPACES OF QUASI-NORM FAMILY. IRANIAN JOURNAL OF FUZZY SYSTEMS, 10(5), 113-125. SID. https://sid.ir/paper/113338/en
Vancouver:
CopyRANO G., BAG T., SAMANTA S.K.. FINITE DIMENSIONAL GENERATING SPACES OF QUASI-NORM FAMILY. IRANIAN JOURNAL OF FUZZY SYSTEMS[Internet]. 2013;10(5):113-125. Available from: https://sid.ir/paper/113338/en
IEEE:
CopyG. RANO, T. BAG, and S.K. SAMANTA, “FINITE DIMENSIONAL GENERATING SPACES OF QUASI-NORM FAMILY,” IRANIAN JOURNAL OF FUZZY SYSTEMS, vol. 10, no. 5, pp. 113–125, 2013, [Online]. Available: https://sid.ir/paper/113338/en